Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What to do for skin allergy due to hair dye ?

hi doc. my mother suffering from skin allergy due 2 hair dye no medicine works... plz tell me wat to do...
Asked On : Wed, 27 Jul 2011
Answers:  3 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Zoya,

Welcome to HCM.
Ideal would be to discontinue the use of hair dye. You have not mentioned which hair dye she uses.
Usual hair dyes not only cause skin allergy, they also cause hyperpigmentation of surrounding skin, making one appear darker.
Better option is herbal hair dyes such as henna based or colouring agents which are ammonia free such as Revolon.
Answered: Wed, 27 Jul 2011
I find this answer helpful
  User's Response
Hi
Never use any chemical hair product.For the allergy consult a dermatologist.
By ayurvedic treatment the problem can be resolved.Consult a good ayu. doctor also. type of allergy determines the treatment accordingly.Medications are selected as per that.
Answered: Wed, 27 Jul 2011
  User's Response
thanks doc. yes she uses the revolon n henna they all are cause of allergy...syptoms are : swollening , gas , red circles bp low ... she uses anything like shampoo.soap..etc evrthng allergic 4 her.
Answered: Thu, 28 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor